MathSciNet Relay Station
MathSciNet bibliographic data
MR1261117 53C25 (53C15 58E11)
Perrone, Domenico Tangent sphere bundles satisfying $\nabla_\xi\tau=0$. J. Geom. 49 (1994), no. 1-2, 178–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement